# SDR GLBA20100628G

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 28,130 hours, 33,618 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - PILOTS REPORTED THAT THE LT AUTO FEATHER SYS DISENGAGED REPEATEDLY IN ALL POWER SETTINGS. MX REMOVED THE A123 PRINTED CIRCUIT BOARD, CLEANED CONTACTS, RE-INSTALLED THE A123 PRINTED CIRCUIT BOARD IAW MX INSTRUCTION 24-01. MX RAN THE ENGINES WITH THE CREW AND THE SYS OPERATIONALLY CHECKED GOOD IAW BMM 61-21-00.
